# SDR SB07055

- Difficulty date: July 16, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 24ABC, 25ABC AND THE R2 DOOR ESCAPE SLIDE EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSES IN THE OVERHEAD CHARGER ASSEMBLIES.  OPERATIONAL CHECK GOOD.
